E-ISSN: 1309-5749 | ISSN: 1018-8681 | Join E-mail List | Contact | Twitter
1Şişli Etfal Training and Research Hospital Neurology Clinic
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2002; 3(15): 190-192
Full Text PDF Full Text PDF (Turkish)

Abstract

Lamotrigine (LTG), a new antiepileptic drug, has useful actions in generalized and partial seizures. The most troublesome side-effect of LTG is an allergic rash which makes it necessary to withdraw the drug. In this study, we report a patient diagnosed eyelid myoclonia with absences, and who had received LTG but developed generalized morbiliform rash at the fıfth week of treatment and the drug was stopped.


Lamotrijine Bağlı Deri Döküntüsü
1Şişli Etfal Eğitim ve Araştırma Hastanesi Nöroloji Kliniği
Dusunen Adam The Journal of Psychiatry and Neurological Sciences 2002; 3(15): 190-192

Yeni kuşak antiepileptik ilaçlar (YKAEİ) içinde yer alan lamotrijin (LTJ) hem jeneralize hem de parsiyel nöbetlerde yaygın olarak kullanılmaktadır. LTJ tedavisinin kesilmesini gerekli kılan en önemli yan etkisi deri döküntüleridir. Bu çalışmada "absanslı göz kapağı myoklonisi" tanısı ile LTJ başlanan, ancak tedavinin beşinci haftasında yaygın morbiliform döküntüler nedeniyle ilacı kesilen bir olgu sunulmuştur.